Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 13, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jun 6, 2011, 10:25 PM MDT for Petroleum County, Montana. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 10:25 PM MDT (04:25 UTC)
- Expired
- Jun 6, 2011, 11:18 PM MDT
- In force
- 53 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
County Petroleum County, MT
The radar
The Billings radar (KBLX), 126 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 10:30 PM MDT | HAIL 1 | 8 Sw Flatwillow, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 5:46 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2276 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
622
WUUS55 KGGW 070425
SVRGGW
MTC069-070530-
/O.NEW.KGGW.SV.W.0013.110607T0425Z-110607T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1025 PM MDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PETROLEUM COUNTY IN NORTHEAST MONTANA...
* UNTIL 1130 PM MDT.
* AT 1019 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES SOUTH OF FLATWILLOW...OR 19 MILES NORTH
OF ROUNDUP...AND MOVING NORTH AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
FLATWILLOW AND WINNETT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN NORTHEAST OF
ROUNDUP WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHEAST MONTANA.
&&
LAT...LON 4685 10862 4709 10862 4721 10827 4716 10794
4713 10793 4712 10795 4708 10792 4696 10790
4688 10794 4685 10789 4675 10787 4674 10863
4680 10864 4684 10864
TIME...MOT...LOC 0423Z 195DEG 29KT 4673 10838
$$
RAE
WEATHER.GOV/GLASGOW2 follow-up statements
914
WWUS55 KGGW 070459
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1059 PM MDT MON JUN 6 2011
MTC069-070530-
/O.CON.KGGW.SV.W.0013.000000T0000Z-110607T0530Z/
PETROLEUM-
1059 PM MDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR SOUTHERN PETROLEUM COUNTY...
AT 1052 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND HEAVY RAIN. THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF
WINNETT...AND MOVING NORTH AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE...
WINNETT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED SOUTHWEST OF
FLATWILLOW WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHEAST MONTANA.
&&
LAT...LON 4685 10862 4709 10862 4721 10827 4716 10794
4713 10793 4712 10795 4708 10792 4696 10790
4688 10794 4685 10789 4675 10787 4674 10863
4680 10864 4684 10864
TIME...MOT...LOC 0457Z 191DEG 41KT 4696 10821
$$
RAE
WEATHER.GOV/GLASGOW522
WWUS55 KGGW 070518
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1118 PM MDT MON JUN 6 2011
MTC069-070527-
/O.CAN.KGGW.SV.W.0013.000000T0000Z-110607T0530Z/
PETROLEUM-
1118 PM MDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PETROLEUM COUNTY IS
CANCELLED...
AT 1112 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHEAST MONTANA.
LAT...LON 4685 10862 4709 10862 4721 10827 4716 10794
4713 10793 4712 10795 4708 10792 4696 10790
4688 10794 4685 10789 4675 10787 4674 10863
4680 10864 4684 10864
TIME...MOT...LOC 0517Z 191DEG 41KT 4718 10815
$$
PROTON
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:38 PM MDT, 47 minutes earlier.
Area forecast discussion, Jun 6, 9:38 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 938 PM MDT MON JUN 6 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY... STRONG THUNDERSTORM ACTIVITY INCLUDING LARGE HAIL...STRONG WINDS AND FUNNEL CLOUD SIGHTINGS APPROACHING NEMONT THIS EVENING HAS PROMPTED SPC TO ISSUE A TORNADO WATCH FOR PETROLEUM AND GARFIELD COUNTIES THIS EVENING. ADDITIONAL COUNTIES MAY BE INCLUDED LATER AS THE STORM DEVELOPS AND MOVES NORTH. THE GGW 00Z SOUNDING INDICATES A STRONG CAP WHICH MAY PRECLUDE SEVERE REACHING NORTH OF THE MISSOURI RIVER. HOWEVER STORM RAIN SHOWER ACTIVITY WITH SCATTERED THUNDER SHOULD MOVE OVER MOST THE THE CWA LATER TONIGHT. INHERITED GRIDS STILL LOOK REPRESENTATIVE WITH CURRENT OBSERVATIONS. DID UPDATE BASED ON LATEST GUIDANCE FOR AFTER MIDNIGHT. SCT PREVIOUS DISCUSSION... SIGNIFICANT RAINFALL POSSIBLE OVER THE NEXT 24 TO 36 HOURS AS A LOW PRESSURE SYSTEM LIFTS FROM THE GREAT BASIN TO THE NORTHERN PLAINS. PRESSURE FALLS ALONG THE STATIONARY TROF IN NORTHERN WYOMING HAVE TIGHTENED THE GRADIENT ACROSS EASTERN MONTANA...RESULTING IN STRENGTHENING EAST WINDS THIS AFTERNOON. A LAKE WIND ADVISORY IS IN EFFECT BECAUSE OF THIS WIND. SHOWERS AND THUNDERSTORMS BEGINNING TO DEVELOP OVER IDAHO AND WESTERN MONTANA AS UPPER LOW LIFTS THROUGH NORTHERN NEVADA...WILL BE SPREADING INTO NORTHEAST MONTANA THIS EVENING. WITH THE STRONG ASCENT APPROACHES WITH THE UPPER TROF AND THE WYOMING SURFACE LOW DEEPENING NORTHWARD...COULD ALSO SEE SOME SEVERE THUNDERSTORMS AS WELL...WITH THE GREATEST RISK OF SEVERE WEATHER TO THE SOUTH OF THE MISSOURI RIVER. AS THE STACKED SYSTEM MOVES THROUGH MONTANA LATE TONIGHT AND INTO THE DAKOTAS ON TUESDAY...MOISTURE WILL BE WRAPPING INTO THE NORTHERN AND WESTERN PORTIONS OF THE SYSTEM. THIS COULD RESULT IN SIGNIFICANT RAINFALL ACROSS AREAS THAT ARE ALREADY EXPERIENCING FLOODING ALONG THE MILK AND MUSSELSHELL RIVERS. WINDS WILL ALSO REMAIN STRONG THROUGH TUESDAY. THE STORM SYSTEM WILL MOVE RAPIDLY EAST TUESDAY NIGHT AND WEDNESDAY WHILE SHOWERS TAPER OFF FROM THE WEST. WITH HIGH PRESSURE MOVING INTO THE REGION WINDS SHOULD DROP OFF TO LESS THAN 20KTS OVER FORT PECK LAKE BY WEDNESDAY MORNING. EBERT .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... LONG TERM FORECAST PERIOD BEGINS WITH THE CONTINUED UNSETTLED WEATHER PATTERN EMERGING EAST OF THE NORTHERN ROCKIES AS REPEATED UPPER LEVEL LOW CENTERS AND TROUGHS SLIDE THROUGH THE REGION. ANY UPPER LEVEL RIDGING BETWEEN THE DISTURBANCES LOOK TO BE BRIEF AND WEAK. GENERAL AND PERPETUAL TROUGHINESS IS PROGGED TO PERSIST OVER THE NORTHERN ROCKIES AND NORTHERN HIGH PLAINS THROUGHOUT THE ENTIRE LONG TERM FORECAST PERIOD. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THERE IS FAIRLY GOOD MODEL AGREEMENT WITH INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS MOVING FROM SOUTH TO NORTH IMPACTING OUR SOUTHERN ZONES. BEGINNING THIS WEEKEND...INCREASING AMOUNTS OF EXTENDED MODEL DISCREPANCIES LEND TO A DECREASE IN CONFIDENCE OF FORECAST DETAILS...EXCEPT TO SAY THAT A CONTINUED PATTERN OF UNSETTLED WEATHER AND COOLER THAN NORMAL TEMPERATURES CAN BE EXPECTED ACROSS NORTHEAST MONTANA. BMICKELSON PREVIOUS LONG TERM DISCUSSION...SHORTWAVE RIDGE WILL BE OVER EASTERN MONTANA WEDNESDAY NIGHT WITH SURFACE HIGH OVER NORTH DAKOTA. A FEW SHOWERS FROM WEDNESDAY'S SHORTWAVE MAY LINGER INTO THE EVENING. WILL MAINTAIN A CHANCE OF SHOWERS FOR NOW. SOUTHWEST FLOW AHEAD OF NEXT UPPER LOW WILL BRING MOISTURE BACK INTO EASTERN MONTANA ON THURSDAY. BOTH THE GFS AND ECMWF SPLIT THIS SYSTEM AS IT MOVES ACROSS MONTANA AND WYOMING THURSDAY NIGHT AND FRIDAY. THE ECMWF IS SOMEWHAT FURTHER NORTH WITH THE INITIAL UPPER LOW SO IT HAS MORE MOISTURE OVER THE STATE THURSDAY AND THURSDAY NIGHT THAN THE GFS. AFTER THE SPLIT...THEY AGREE ON TAKING THE NORTHERN BRANCH OF THIS SYSTEM ACROSS EASTERN MONTANA ON FRIDAY. WILL FORECAST A CHANCE OF SHOWERS WITH A SLIGHT CHANCE OF THUNDERSTORMS WITH THIS SYSTEM. THE REMAINDER OF THE PERIOD FEATURES SOUTHWEST FLOW ALOFT WITH FREQUENT SHORTWAVES AND CHANCES OF SHOWERS AND THUNDERSTORMS. FORRESTER && .AVIATION... THE STRONG NORTHERN ROCKIES STORM WILL CONTINUE ITS TRACK NORTHEASTWARD INTO NORTHEAST MONTANA TONIGHT. THIS WILL CHANGE VFR CONDITIONS TO A PATTERN OVERNIGHT FAVORABLE FOR THUNDERSTORMS AND PERIODS OF HEAVY RAIN. EXPECT SOME QUICK AND SUDDEN CHANGES TO FLIGHT CONDITIONS...AS LOW AS LIFR...ESPECIALLY BETWEEN 05Z AND 15Z. WINDS FROM THE EAST AND SLIGHTLY NORTHEAST WILL PERSIST THROUGHOUT THE PERIOD AND INCREASE AT LEAST INTO THE 25G35KT RANGE OVER THE SAME TIME PERIOD. NORTH TO SOUTH ORIENTED ROADWAYS WILL LIKELY EXPERIENCE STRONG CROSSWINDS TONIGHT THROUGH TUESDAY MORNING. BMICKELSON && .HYDROLOGY... FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO CONTINUED RUNOFF FROM RECENT AND EXPECTED HEAVY RAIN AND MOUNTAIN SNOW MELT. FLOOD WARNINGS ARE IN EFFECT. THE MISSOURI RIVER BELOW FORT PECK DAM WILL SEE A SUBSTANTIAL RISE IN WATER LEVELS EARLY THIS WEEK DUE TO INCREASING AMOUNTS OF WATER BEING RELEASED FROM THE FORT PECK RESERVOIR. A FLOOD WARNING IS NOW IN EFFECT FOR THIS AREA. WIDESPREAD RAIN WILL IMPACT THE AREA BETWEEN TONIGHT AND WEDNESDAY WHICH WILL MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 6, 3:38 AM MDT, 18 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 338 AM MDT MON JUN 6 2011 MTZ016-017-059-061-070945- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- NORTHERN PHILLIPS-NORTHERN VALLEY- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING CONTINUES ON SMALL STREAMS IN VALLEY AND PHILLIPS COUNTIES...AND ALONG THE MILK RIVER FROM JUST BELOW SACO TO THE CONFLUENCE WITH THE MISSOURI RIVER. FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021-022-070945- PETROLEUM-GARFIELD- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL STREAMS THROUGH THE WEEK. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ020-023-024-062-070945- WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018-019-025>027-060-070945- DANIELS-SHERIDAN-DAWSON-PRAIRIE-WIBAUX-SOUTHWEST PHILLIPS- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 11:03 PM MDT | Special Weather Statement | GGW | Phillips | 57 min |
| Jun 6, 11:45 PM MDT | Special Weather Statement | GGW | Valley | 60 min |
| Jun 7, 12:13 AM MDT | Special Weather Statement | GGW | Garfield | 47 min |
| Jun 7, 12:18 AM MDT | Special Weather Statement | GGW | Valley | 57 min |
| Jun 7, 12:21 AM MDT | Flash Flood Warning | GGW | Valley | 4 hr |
| Jun 7, 12:28 AM MDT | Special Weather Statement | GGW | Roosevelt | 62 min |
| Jun 7, 12:29 AM MDT | Flash Flood Warning | GGW | Roosevelt | 4 hr |
| Jun 7, 12:43 AM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Sheridan | 38 min |
| Jun 7, 1:00 AM MDT | Special Weather Statement | GGW | Sheridan | 60 min |
| Jun 7, 1:36 AM MDT | Flash Flood Warning | GGW | Roosevelt, Valley | 3 hr |
| Jun 7, 1:44 AM MDT | Flash Flood Warning | GGW | Roosevelt, Sheridan | 3 hr |
| Jun 7, 4:22 AM MDT | Areal Flood Warning | GGW | Daniels, Roosevelt, Sheridan, Valley | 64 hr |
| Jun 7, 9:22 AM MDT | Flash Flood Warning | GGW | Garfield, Valley | 3 hr |
| Jun 7, 9:24 AM MDT | Special Weather Statement | GGW | Valley | 66 min |
| Jun 7, 11:51 AM MDT | Flash Flood Warning | GGW | Garfield, Petroleum, Phillips, Valley | 9 hr |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Phillips | 23 hr |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Phillips, Valley | 7 days |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Roosevelt | 23 hr |
| Jun 7, 1:03 PM MDT | Flash Flood Warning | GGW | Roosevelt, Valley | 4 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.